# SDR RAAA00B2012

- Difficulty date: March 13, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- Aircraft time: 60,379 hours, 41,917 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 37067001
- Condition: Discharged
- Location: Cabin
- Component: Exit Sign, Grimes
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OVER AIRSTAIRS INOP.  REPLACED BATTERIES AND OPS CHECKED IAW RAA GMM.
